HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Compact Toeplitz operators on Bergman spaces

Files in This Item:
pre438.pdf489.01 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83584

Title: Compact Toeplitz operators on Bergman spaces
Authors: Yoneda, R. Browse this author
Keywords: Bergman space
Toeplitz operator
compact operator
Issue Date: 1-Dec-1998
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 438
Start Page: 1
End Page: 14
Abstract: Suppose Tt/i is a Toeplitz operator on the Bergman space of the open unit disc. When the symbol <p is bounded and radial, it is known that T¢ is compact if and only if lim - </>(r)dr = 0. In this paper, we study this type theorem for arbitrary bounded symbol <p.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69188
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University